EconPapers    
Economics at your fingertips  
 

Pseudo-partial likelihood for proportional hazards models with biased-sampling data

Wei Yann Tsai

Biometrika, 2009, vol. 96, issue 3, 601-615

Abstract: We obtain a pseudo-partial likelihood for proportional hazards models with biased-sampling data by embedding the biased-sampling data into left-truncated data. The log pseudo-partial likelihood of the biased-sampling data is the expectation of the log partial likelihood of the left-truncated data conditioned on the observed data. In addition, asymptotic properties of the estimator that maximize the pseudo-partial likelihood are derived. Applications to length-biased data, biased samples with right censoring and proportional hazards models with missing covariates are discussed. Copyright 2009, Oxford University Press.

Date: 2009
References: Add references at CitEc
Citations View citations in EconPapers (15) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1093/biomet/asp026 (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:oup:biomet:v:96:y:2009:i:3:p:601-615

Ordering information: This journal article can be ordered from
http://www.oup.co.uk/journals

Access Statistics for this article

Biometrika is currently edited by A C Davison

More articles in Biometrika from Biometrika Trust Oxford University Press, Great Clarendon Street, Oxford OX2 6DP, UK.
Bibliographic data for series maintained by Oxford University Press ().

 
Page updated 2019-01-21
Handle: RePEc:oup:biomet:v:96:y:2009:i:3:p:601-615